Publication
Title
Transient simulation of arbitrary nonuniform interconnection structures characterized by scattering parameters
Author
Language
English
Source (journal)
IEEE transactions on circuits and systems. - New York, N.Y.
Publication
New York, N.Y. : 1992
ISSN
0098-4094
Volume/pages
39:11(1992), p. 928-937
ISI
A1992KT03200007
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 12.09.2017